MathSciNet Relay Station
MathSciNet bibliographic data
MR1329402 34K15 (34K20)
Herz, Andreas V. M. Solutions of $\dot x(t)=-g(x(t-1))$ approach the Kaplan-Yorke orbits for odd sigmoid $g$. J. Differential Equations 118 (1995), no. 1, 36–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement